# SDR CALA2019070501145

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 98,062 hours, 20,050 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RH GEN TRIPPED OFF. STARTED APU AND POWERED RT BUSS. THEN RESET THE RT GEN BOTH FMC CDU'S LOCKED UP AND UNABLE TO TAKE ANY IMPUTS RESET FMC, TEST GOOD. APPLYING MEL FOR RT ENGINE GENRATOR. DISPATCH DESK: 2 DATE: 04-JUL-19- NOC  DESK: 757 DATE: 04-JUL-19- OK TO DEFER APPLIED MEL SERVICED RT IDG TO FULL. RAN ENGINES, ALL OPS NORMAL. NO LEAKS NOTED.
